Sledovat
Marcel Jackson
Marcel Jackson
E-mailová adresa ověřena na: latrobe.edu.au - Domovská stránka
Název
Citace
Citace
Rok
An invitation to C-semigroups
M Jackson, T Stokes
Semigroup Forum 62 (2), 279-310, 2001
722001
Finite semigroups whose varieties have uncountably many subvarieties
M Jackson
Journal of Algebra 228 (2), 512-535, 2000
572000
Finiteness properties of varieties and the restriction to finite algebras
M Jackson
Semigroup Forum 70 (2), 159-187, 2005
522005
Finitely based, finite sets of words
M Jackson, O Sapir
International Journal of Algebra and Computation 10 (06), 683-708, 2000
512000
A finer reduction of constraint problems to digraphs
T Niven, M Jackson, D Delic, J Bulín
Logical Methods in Computer Science 11, 2015
47*2015
Interpreting graph colorability in finite semigroups
M Jackson, R McKenzie
International Journal of Algebra and Computation 16 (01), 119-140, 2006
462006
Standard topological algebras: syntactic and principal congruences and profiniteness
DM Clark, BA Davey, RS Freese, M Jackson
Algebra Universalis 52 (2), 343-376, 2005
462005
Modal restriction semigroups: towards an algebra of functions
M Jackson, T Stokes
International Journal of Algebra and Computation 21 (07), 1053-1095, 2011
382011
The Kuratowski closure-complement theorem
BJ Gardner, MG Jackson
New Zealand Journal of Mathematics 38 (1), 9-44, 2008
382008
Agreeable semigroups
M Jackson, T Stokes
Journal of Algebra 266 (2), 393-417, 2003
332003
Monoid varieties with extreme properties
M Jackson, E Lee
Transactions of the American Mathematical Society 370 (7), 4785-4812, 2018
282018
The axiomatizability of topological prevarieties
DM Clark, BA Davey, MG Jackson, JG Pitkethly
Advances in Mathematics 218 (5), 1604-1653, 2008
272008
On the finite basis problem for finite Rees quotients of free monoids
M Jackson
Acta Sci. Math.(Szeged) 67 (1-2), 121-159, 2001
272001
The algebra of adjacency patterns: Rees matrix semigroups with reversion
M Jackson, M Volkov
Fields of logic and computation, 414-443, 2010
252010
Semigroups with if–then–else and halting programs
M Jackson, T Stokes
International Journal of Algebra and Computation 19 (07), 937-961, 2009
252009
Partial maps with domain and range: extending Schein's representation
M Jackson, T Stokes
Communications in Algebra 37 (8), 2845-2870, 2009
232009
Semilattices with closure
M Jackson
Algebra Universalis 52 (1), 1-37, 2004
202004
Natural dualities for semilattice-based algebras
BA Davey, M Jackson, JG Pitkethly, MR Talukder
Algebra universalis 57 (4), 463-490, 2007
182007
Semilattice pseudo-complements on semigroups
M Jackson, T Stokes
Communications in Algebra 32 (8), 2895-2918, 2004
182004
Relatively inherently nonfinitely q-based semigroups
M Jackson, M Volkov
Transactions of the American Mathematical Society 361 (4), 2181-2206, 2009
162009
Systém momentálně nemůže danou operaci provést. Zkuste to znovu později.
Články 1–20